# SDR 96ZZZX241

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64315
- Make and model: Boeing 727231
- Aircraft serial: 20048
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C, FOUND CRACK IN RIB AT WS 686.5, LT SIDE.  REPAIRED BY STOP-DRILLING CRACK AND INSTALLED REPAIRED DOUBLER PER SRM 57-10-05, FIGURE 1.  AIRCRAFT TOTAL TIME, 66,911 HOURS, 45,166 CYCLES.
